| Model Number |
SC-8352-70 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patients lead had migrated which was confirmed through an x ray.The patient underwent a revision procedure wherein the lead and ipg was replaced.The patient was doing well postoperatively, and all explanted devices were kept by the medical facility.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-ipg-r-mri, upn: m365sc12320, model: sc-1232, serial: (b)(6), batch: (b)(6).